Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to ``Spherical classes and the algebraic transfer''


Author: Nguyên H. V. Hung
Journal: Trans. Amer. Math. Soc. 355 (2003), 3841-3842
MSC (2000): Primary 55P47, 55Q45, 55S10, 55T15
Published electronically: May 16, 2003
Original Article: Trans. Amer. Math. Soc. 349 (1997), 3893-3910.
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P47, 55Q45, 55S10, 55T15

Retrieve articles in all journals with MSC (2000): 55P47, 55Q45, 55S10, 55T15


Additional Information

Nguyên H. V. Hung
Affiliation: Department of Mathematics, Vietnam National University, Hanoi, 334 Nguyễn Trãi Street, Hanoi, Vietnam
Email: nhvhung@vnu.edu.vn

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03302-6
PII: S 0002-9947(03)03302-6
Received by editor(s): February 4, 2003
Published electronically: May 16, 2003
Article copyright: © Copyright 2003 American Mathematical Society